# SDR C41R201407310002

- Difficulty date: July 31, 2014
- Submitted: July 31, 2014
- Operation: General aviation
- Aircraft: N711ST
- Make and model: Piper PA46R-350T
- Aircraft serial: 4692179
- Aircraft time: 744 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Door
- Part number: 84032007AND89064
- Condition: Worn
- Location: Alternate Air
- Part time: 744 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS UNDERGOING AN ANNUAL INSPECTION. DURING THE FUNCTIONAL CHECK OF THE ALTERNATE AIR SYSTEM THE TECH DISCOVERED LOOSE AND WORN ALTERNATE AIR COMPONENTS AT AIR BOX ASSY.  NEW PARTS WERE INSTALLED AND SYSTEM RIGGED IAW MM. SYSTEM FUNCTIONED NORMAL.  MANUFACTURER WAS NOTIFIED AND SUPPLIED PHOTOS.
